# SDR JYD2001F00001

- Difficulty date: June 20, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N176AC
- Make and model: Skrsky CH54A
- Aircraft serial: 64062
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 643520078105
- Part serial: EAC6211
- Condition: Cracked
- Location: Gearbox
- Part time: 1,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT CRACKS FOUND IN LOWER SPLINES OF MAIN ROTOR SHAFT.  MAIN GEARBOX PN 6435200400065, SN A6171 WAS REMOVED FOR OVERHAUL HAVING A TOTAL TIME OF 8857.7 AND 1430.6 HOURS TIME SINCE OVERHAUL.  THIS INCLUDES COMPLETING A 130.6 HOUR EXTENSION.  DURING THE INSPECTION PROCESS, EIGHT CRACKS WERE DETECTED BY FLUORESCENT MAGNETIC PARTICLE INSPECTION IN THE LOWER SPLINE AREA.  CRACK LENGTHS ARE AS FOLLOWS:  TWO AT .025, THREE AT .050, TWO AT .075 AND ONE AT .125.  AS MANY AS THREE CRACKS WERE FOUND ON ONE SPLINE.
